# SDR AALA961209

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1359 - AFTER TAKEOFF DCA DURING CLIMB-OUT, F/A REPORTED SMOKE IN CABIN.  AIRCRAFT DIVERTED TO IAD AND LANDED WITHOUT INCIDENT.  DETERMINED OBSERVED SMOKE WAS ACTUALLY CONDENSATION FROM AIR CONDITIONING SYSTEM.  RESECURED FLEX DUCT AND CLAMP AFT OF COALESCER FOR LEFT PACK.  REPLACED BOTH COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED BOTH AIR CYCLE MACHINES WITH NO DEFECTS OR CONDENSATION NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
